6 doctors weighed in:

Can Depakote help to alleviate hallucination symptoms or cause them?

6 doctors weighed in
4 doctors agree

In brief: Can certainly cause

Depakote, terms of psychiatric effects is mostly used when trying to stabilize a person's mood and treat things such as Rage/Anger of an excessive nature or when someone becomes manic or undirectable.
I don't that it is used to any extent in the treatment of hallucinations. For neurologists DEPAKOTE is most useful as an antiseizure as well as headache treatment medication.

In brief: Can certainly cause

Depakote, terms of psychiatric effects is mostly used when trying to stabilize a person's mood and treat things such as Rage/Anger of an excessive nature or when someone becomes manic or undirectable.
I don't that it is used to any extent in the treatment of hallucinations. For neurologists DEPAKOTE is most useful as an antiseizure as well as headache treatment medication.
Dr. Dariush Saghafi
Dr. Dariush Saghafi
Thank
Dr. Georgia Latham
Family Medicine

In brief: Both

Depakote is an anticonvulsant and mood stabilizer used to treat several conditions, including: epilepsy, bipolar disorder, and migraine headaches.
In bipolar disorder, depakote's mood stabilizing affect helps to prevent auditory hallucinations which can occur in extreme depression or mania. Hallucinations have been reports as a side effect of depakote, but this is very uncommon.

In brief: Both

Depakote is an anticonvulsant and mood stabilizer used to treat several conditions, including: epilepsy, bipolar disorder, and migraine headaches.
In bipolar disorder, depakote's mood stabilizing affect helps to prevent auditory hallucinations which can occur in extreme depression or mania. Hallucinations have been reports as a side effect of depakote, but this is very uncommon.
Dr. Georgia Latham
Dr. Georgia Latham
Thank
Read more answers from doctors